American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35B10) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 13 of 13 found      Go to page: 1

[1] N. Forcadel, C. Imbert and R. Monneau. Homogenization of accelerated Frenkel-Kontorova models with $n$ types of particles. Trans. Amer. Math. Soc. 364 (2012) 6187-6227.
Abstract, references, and article information
View Article: PDF

[2] Thierry Gallay and Arnd Scheel. Diffusive stability of oscillations in reaction-diffusion systems. Trans. Amer. Math. Soc. 363 (2011) 2571-2598. MR 2763727.
Abstract, references, and article information
View Article: PDF

[3] Xing Liang, Xiaotao Lin and Hiroshi Matano. A variational problem associated with the minimal speed of travelling waves for spatially periodic reaction-diffusion equations. Trans. Amer. Math. Soc. 362 (2010) 5605-5633. MR 2661490.
Abstract, references, and article information
View Article: PDF

[4] Romain Joly and Geneviève Raugel. Generic hyperbolicity of equilibria and periodic orbits of the parabolic equation on the circle. Trans. Amer. Math. Soc. 362 (2010) 5189-5211. MR 2657677.
Abstract, references, and article information
View Article: PDF

[5] J. Berkovits and J. Mawhin. Diophantine approximation, Bessel functions and radially symmetric periodic solutions of semilinear wave equations in a ball. Trans. Amer. Math. Soc. 353 (2001) 5041-5055. MR 1852093.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Nicholas D. Alikakos, Peter W. Bates and Xinfu Chen. Periodic traveling waves and locating oscillating patterns in multidimensional domains. Trans. Amer. Math. Soc. 351 (1999) 2777-2805. MR 1467460.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Jochen Denzler. A hypergeometric function approach to the persistence problem of single sine-Gordon breathers. Trans. Amer. Math. Soc. 349 (1997) 4053-4083. MR 1422601.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] V. Barbu and N. H. Pavel. Periodic solutions to nonlinear one dimensional wave equation with $X$-dependent coefficients. Trans. Amer. Math. Soc. 349 (1997) 2035-2048. MR 1373628.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Kazunaga Tanaka. Infinitely many periodic solutions for the equation: $u\sb {tt}-u\sb {xx}\pm \vert u\vert \sp {p-1}u=f(x,t)$. II . Trans. Amer. Math. Soc. 307 (1988) 615-645. MR 940220.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Victor L. Shapiro. Resonance and quasilinear ellipticity . Trans. Amer. Math. Soc. 294 (1986) 567-584. MR 825722.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Maria J. Esteban. On periodic solutions of superlinear parabolic problems . Trans. Amer. Math. Soc. 293 (1986) 171-189. MR 814919.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] A. K. Aziz and A. M. Meyers. Periodic solutions of hyperbolic partial differential equations in a strip . Trans. Amer. Math. Soc. 146 (1969) 167-178. MR 0599931.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Max Mason. The doubly periodic solutions of Poisson's equation in two independent variables . Trans. Amer. Math. Soc. 6 (1905) 159-164. MR 1500701.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 13 of 13 found      Go to page: 1